# SDR ASAA2013062795416

- Difficulty date: June 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6554815503
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB ACCESS PANEL 4503 CHAFED ON FORWARD LOWER CORNER.  ACFT GROUNDED.  FABRICATED NEW ACCESS PANEL FACTORY DOUBLER AND INSTALLED IAW SRM 51-40-05-0G-0 AND 51-40-02-0G-0.
